# SDR RAIA960138

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Press Light
- Condition: Illuminated
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7308 - RIGHT FUEL RPESSURE LIGHT ILLUMINATED DURING TAKEOFF ROLL.  MAINTENANCE ISSUED DMI 73-2.  MAINTNANCE LATER PRESSURE CHECKED SYSTEM AND CND, GROUND RUNS GOOD - CLEARED DMI.  (X)
